MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 10884450602918
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with history of cad (coronary artery disease) and cabg (coronary artery bypass graft).Procedure: diagnostic heart cath due to concern for unstable angina.While doing the procedure, the stopcock snapped off of the sheath side port when injecting the groin shot.Catheter was exchanged, no known harm to patient.

Brand Name
PRELUDE ACT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key17610722
Report Number17610722
Device Sequence Number17757368
Product Code DRE
UDI-Device Identifier00884450602911
UDI-Public(01)00884450602911(17)260605(10)H2666222
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/18/2023
Report Date (Section F) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450602918
Device Catalogue NumberPSI-6F-11-038ACT/D
Device Lot NumberH2666222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA08/18/2023